# SDR C2XA98CL068

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16719
- Make and model: Emb EMB-120RT
- Aircraft serial: 120138
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 3082001007
- Condition: Failed
- Location: Lt Wing
- Part time: 18,653 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3003 - CREW REPORTED THAT DURING CLIMB-OUT THEY RECEIVED A FLAP CONTROL FAULT.  AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT THEN REMOVED AND REPLACED THE LEFT WING NACELLE FLAP ACTUATOR IAW EMB-120 MM 27-50-08, OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
